# SDR AALA20140728009

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 5,027 hours, 609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202366003
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT ON RT WING EGRESS MOST AFT LOCATION INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT ON RT WING.  OPERATIONS CHECKED NORMAL.
